# SDR 20000428AP013

- Difficulty date: February 1, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

FLT 633 - ORD-SEA - DIVERTED INTO BIL, EXCESSIVE VIBRATION NR 3 ENGINE, OIL PRESSURE LIGHT ILLUMINATED OIL TEMPERATURE INCREASING.  PRECAUTIONARY INFLIGHT ENGINE SHUTDOWN.  AIRCRAFT FERRIED TO LCQ.  REPLACED NR 3 ENGINE.  (M)
